# SDR 9JLA2021081633281

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N598JL
- Make and model: Cessna 560XL
- Aircraft serial: 5605515
- Aircraft time: 5,236 hours, 4,614 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Solenoid
- Part number: 183238
- Condition: Defective
- Location: Thrust Reversers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT THRUST REVERSER LOCKED OUT OF REVERSING. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE T/R LOCKOUT SOLENOID WAS FAULTY. THE DEFECTIVE SOLENOID WAS REMOVED AND A NEW UNIT WAS INSTALLED. OPERATIONAL CHECKS SATISFACTORY. AIRCRAFT WAS RETURN TO SERVICE.
